# SDR AALA201711299002

- Difficulty date: November 5, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5311039620001
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND ON THE SPLICE INBOARD AT FRAME 24. REPLACED THE SPLICE IAW SRM 51-72-11.
